ID 110906
Author
Content Type
Departmental Bulletin Paper
Description
Consider the initial-boundary value problem for the coupled degenerate strongly damped hyperbolic system of Kirchhoff type with a homogeneous Dirichlet boundary condition. We give the polynomially decay estimates of the solutions and their derivatives. Moreover, when either the wave coefficient or the initial data are appropriately small, we derive a lower decay rate for the solutions.
Journal Title
Journal of Mathematics
ISSN
13467387
NCID
AA11595324
Volume
49
Start Page
23
End Page
38
Sort Key
23
Published Date
2015
EDB ID
FullText File
language
eng
TextVersion
Publisher
departments
Science and Technology